# SDR DLL10954347

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Door 2l
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND OUTSIDE LIGHT AT 2L DOOR ARE INOP.  REPLACED POWER SUPPLY AT 2L DOOR, OPS CKS NORMAL.
